Jump to content
Important Survey - Please Participate ×

Possible w/d without so much side effects?


[Ni...]

Recommended Posts

I was wondering if it was possible to come off slowly without so many hardcore side effects. Every thing I read posts scary side effects. Has anyone had a detox by tapering slowly when they just felt crappy and not like loosing their mind?
Link to comment
Share on other sites

I was wondering if it was possible to come off slowly without so many hardcore side effects. Every thing I read posts scary side effects. Has anyone had a detox by tapering slowly when they just felt crappy and not like loosing their mind?

 

Hi Nicole,

 

Very good question.

 

Yes.  Remember that the people posting on this site for the most part have experienced difficulty.  Many others taper off without "hardcore" w/d symptoms. 

 

Anytime that I read something that I find personally distressing, I stop reading and look for threads where I can respond with authentic and genuine support.  It takes me out of my head.  I have no business being in my head during w/d.  None at all.

 

I am not losing my mind.  For very brief moments it may cross my mind that I am simply "losing it", but I do something distracting such as cleaning my bathroom (you will hear me saying this a lot because it works for me) and I suddenly discover I am no longer "losing it". 

 

The fact is that the feeling of "losing it" is simply fear.  Nothing more.

 

So, the answer is yes.  You can slowly withdraw from benzos without actually "losing it". 

 

:) Hugs, KL

Link to comment
Share on other sites

Thanks so much for answering :) Your sweet...maybe I can clean my bathroom actually renovate it now that Im going to have the time. I was actually thinking that I know I was on a higher dose but would forget how many I took at time and in the last month cut it down to 3 mlgs a day no more no less, so I actually felt withdrawl and I know at times it can be bad but for me (fingers crossed) if I was able to cut off a big dose and be doing what I am now maybe the rest wont be so bad.  ::)
Link to comment
Share on other sites

Hi Nicole,

 

Now your really talking!  Renovating your bathroom?  How awesome is that???  Have any ideas for your new bathroom?

 

I think you have made incredible progress by getting on a stable dose of Xanax. I believe you are preparing to cross over soon. Right?  Good Job!! 

 

You know what some of the w/d symptoms feel like and you were able to tolerate them.  I know they are not pleasant by any stretch of the imagination, but most of us are able to tough it out with the tools of knowledge and support.  You have a wonderful mom (me too!) who is doing everything she can to read up on benzo w/d's so that she can be supportive of you and remind you that all of this is temporary.

 

Keep posting.  You ask really great questions and I really like your post concerning suggestions on how to cope!

 

:) Hugs, KL

 

 

Link to comment
Share on other sites

×
×
  • Create New...